# SDR MWEA96542

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND RT HORIZONTAL STAB OUTBD LEADING EDGE SECTION INBD RIB CRACKED.  INSTALLED DOUBLER REPAIR IAW SRM 55-02, FIG 14.
